enlarged axillary nodes despite taking the meds?
Jan 27, 2013
hello doctor mark, actually my story started when i got this terrible fever and bone aches on november 2011 so i tested my self and got diagnosed as HIV positive i started taking meds 6 months later when my cd4 count was around 300 now ive been on lamivudine and efvirenz for 7 months my count improved and my last cbc done on jan 2013 showed a TLC of 3,700/cmm but the problem is i keep having the axillary lymphnodes enlargment they appear on one side then disappear, to appear on the other side some times two nodes one large lymphnode and another smaller one they are tender yet i dont complain of fever ? the nodes disappear after a week or may be 10 days and its only in the armpits no other lymph nodes are enlarged why am i having these lymph node enlargments despite being on the meds regularly now for 7 months and should i take avil IM when they appear? thank u for yr time
Response from Dr. Holodniy
You don't indicate what your current CD4 count and HIV viral load results are. Also, are you only taking lamivudine and efavirenz, or is there a third medication you are also taking? We usually prescribe 3 HIV medications to be taken together. Persistent and increasing size of lymph nodes are usually more worrisome than waxing and waning lymph nodes. This could be associated with ongoing HIV activity but it is hard to tell given the information.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Are The Chances Of Getting AIDS From Sucking Penis?
- AIDS Infection Risk Touching An Open Scab
- Hpv After Breast Sucking Sign Of HIV AIDS
- Can A Blood Test Tell You If You Have An Std?
- Can Antibiotics Cause Vaginal Bleeding?
- How Long Do You Have To Wait Until You Can Get Tested For An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.